# SDR AALA201708299044

- Difficulty date: August 27, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 54,171 hours, 21,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY LIGHT ASSEMBLY AT FORWARD SERVICE DOOR DAMAGED. REPLACED LIGHT ASSEMBLY PER AMM 25-63-00, GOOD FOR SERVICE.
